Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What causes pus around the edges of a skin after skin graft done for skin cancer?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Had a skin graft 11 dates ago on the nose because of a skin cancer, it seems that there is pus developing around the edges is that normal or what diI need to do. Does this mean that the graft is failing
Posted Thu, 9 Jan 2014 in Beauty
Answered by Dr. Shruti Rijhwani 17 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your query I will like to tell you this skin grafting is very sensitive issue and if you have the slightest of doubt you should seek medical help immediately . Physical examination of the graft is very important while looking at its edges , colour , vascularity etc. Ideally if you are mentioning pus there is a very high probability of infection which needs to be addressed immediately because its spread may lead to graft rejection . A culture swab will be taken from the edge to see for infection . In my opinion you should seek medical help at the earliest . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor